# SDR CA150916001

- Difficulty date: September 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3500 · Oxygen System
- Part: Indicator
- Part number: 179001
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MFG ENGINEERING DISCOVERED A DISCREPANCY BETWEEN THE APPROVED OVERBOARD DISCHARGE INDICATOR BLOW-OUT PRESSURE AND THE ACTUAL OVERBOARD DISCHARGE INDICATOR BLOW-OUT PRESSURE FOR OPERATOR. THE OVERBOARD DISCHARGE INDICATOR, PN 179001, BLOW-OUT PRESSURE WAS LAST APPROVED AS 40 +/- 20 PSI IN REV A01. CURRENT REV  B03 STATED AS 105-155 PSI.
